# SDR UIEA2018021400220

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 62,699 hours, 10,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Step
- Condition: Cracked
- Location: Access Ladder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CREW ACCESS LADDER THREAD ASSY, NR  5 STEP FOUND CRACKED.   REPAIRED IAW RI-25-50-12454, REV A.
